# SDR ABXA9700933

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Regulator
- Part number: 15144051
- Condition: Defective
- Location: Nr 3  Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT NR 3 ENGINE WAS INTENTIONALLY SHUTDOWN FOR HIGH OIL TEMP.  REPLACED NR 3 ENGINE OIL COOLER REGULATOR.
